# SDR CHQA000543

- Difficulty date: August 24, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N376SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- Aircraft time: 6,645 hours, 5,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT IS INOP.  REMOVED AND REPLACED NR 3 AND NR 4 EMERGENCY POWER SUPPLIES AND OVERWING EMERGENCY LIGHT.  OPS CHECK GOOD PER MAINTENANCE MANUAL.
